# SDR UPS96221316

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Bracket
- Part number: 651626937
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E NR 5 K-FLAP ACTUATOR I/B SUPPORT BRACKET IS CRACKED UNDER  MOUNT LUG.  FABRICATED AND INSTALLED NEW BRACKET PER SRM 51-10-1, BOEING DRAWING 65-16269, SRM 51-30-2.
